CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
The modified two-dimensional Toda lattice with self-consistent sources 期刊论文
Advances in Difference Equations, 2017, 卷号: 2017, 期号: 1
Authors:  Gegenhasi,
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
modified two-dimensional Toda lattice equation  source generation procedure  Grammian determinant  Casorati determinant  37K10  37K40  
On the non-isospectral Kadomtsev-Petviashvili equation with self-consistent sources 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 4, 页码: 1610-1619
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Source generation procedure  Non-isospectral KP equation  Grammian determinant solution  Pfaffianization  Self-consistent sources  
Grammian solutions and pfaffianization of a non-isospectral and variable-coefficient Kadomtsev-Petviashvili equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 343, 期号: 2, 页码: 810-817
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
non-isospectral vcKP equation  grammian determinant solution  pfaffianization  
Grammian solutions and Pfaffianization of the non-isospectral modified Kadomtsev-Petviashvili equation 期刊论文
PHYSICS LETTERS A, 2008, 卷号: 372, 期号: 24, 页码: 4412-4417
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
non-isospectral mKP equation  Grammian determinant solution  Pfaffianization procedure  integrable coupled system  Pfaffian identity  Gramm-type Pfaffian solution  
On the two-dimensional Leznov lattice equation with self-consistent sources 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 42, 页码: 12691-12700
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
On the (2+1)-dimensional Gardner equation: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 2, 页码: 989-1001
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
soliton  pfaffian  Casorati solution  Grammian determinant  
Applying the pfaffianization procedure to the two-dimensional Leznov lattice 期刊论文
THEORETICAL AND MATHEMATICAL PHYSICS, 2005, 卷号: 144, 期号: 3, 页码: 1288-1295
Authors:  Zhao, JX;  Hu, XB;  Tam, HW
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Pfaffianization  soliton solutions  Grammian  Wronskian  Leznov lattice  
Gram-type pfaffian solution to the coupled discrete KP equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 5, 页码: 1089-1095
Authors:  Li, CX;  Ohta, Y
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30